Ask The Doctor > Pending > When I urinate, it is warm although I took antibiotics for a urinary tract infection. Why?

When I urinate, it is warm although I took antibiotics for a urinary tract infection. Why?

Patient: When I urinate, it is a little warm. A couple weeks ago I had anal sex and the next morning a warming sensation started. A few days later I went to see a doctor and I was prescribed an anti-biotic (ciprofloxacin) for 5 days, which I assume is for a urinary tract infection. They were 5 large white pills. I finished the anti-biotic and it is now a week later and the warming sensation still is there. Im just wondering what this is? I’m worried that it is very serious, although I know the girl does not have any STD’s.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment